# SDR SWIA202157367

- Difficulty date: March 5, 2021
- Submitted: April 6, 2021
- Operation: Air carrier
- Aircraft: N765SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10231
- Aircraft time: 41,437 hours, 27,127 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 847-977
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CORROSION ON FLOOR SEAT TRACK RBL 9 BETWEEN FS 847.00 Â€“ 977.00. AREAS MARKED.   (C-CHECK RO 4/3/2021)    REMOVED AND REPLACED SEAT TRACK RBL 9.0, SEAT TRACK FOUND TO BE OUT OF ALLOWABLE LIMITS AFTER CORROSION REMOVAL IAW CRJ700 AMM 53-00-49-400-801-A17
